# SDR U2RA201211110002

- Difficulty date: November 11, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N51905
- Condition: Cracked
- Location: Zone 200
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1660-1680, RBL 3 FLOOR WEB CRACKED ON FORWARD UPPER CORNER. CRACK LENGTH 1.2".  REPLACED WEB, IAW DWG 146N5190.
